# SDR SWAA2023013082091

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCCESS PANEL 834DZ ENTRY DOOR SUPPORT ANGLE AT AFT GALLEY AREA.   REPLACED SUPPORT ANGLE ON ACCESS PANEL 834DZ ENTRY DOOR AT AFT GALLEY AREA IAW SRM 51-40-02 AND 51-10-02.
